# SDR R61A2021111000885

- Difficulty date: October 20, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 44,479 hours, 27,719 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062232002
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH H-STAB, TIP FAIRING 345AR, RIB CRACKED.  RH H-STAB, TIP FAIRING 345AR, CRACKED RIB, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-46-02.
